# SDR CALA2017072102286

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27297
- Aircraft time: 88,671 hours, 21,193 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 49,224 hours, 11,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT 3K FT. THRUST REDUCED.. STRONG YAW & NOISE FROM LEFT ENGINE. PULLED THRUST, INDICATORS SHOWED NORMAL. AFTER FURTHER INTERROGATION EICAS MESSAGE IS RT ENGINE SURGE BITE. FOUND THE NR 2 ENGINE SEVERAL HPC BLADES DAMAGED IN STAGES 3, 4, 5, 6 THAT ARE OUT OF LIMITS IAW AMM 72-00-00-206-038-R044. REPLACED THE NR 2 ENGINE IAW AMM 71-00-02
